# SDR AALA202308144249

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N839AW
- Make and model: Airbus A319-132
- Aircraft serial: 2669
- Aircraft time: 50,083 hours, 24,896 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: D90ST2004000
- Condition: Warning Message
- Location: Zone 100 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO COS DUE TO A YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL MESSAGE AFTER TAKEOFF. THE AIRCRAFT LANDED SAFELY AT COS WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE YELLOW HYDRAULIC SYSTEM RESERVOIR LOW LEVEL SWITCH PER AMM 29-13-41 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
